On finite sum theorems for transfinite inductive dimensions

Volume 162 / 1999

Vitalij A. Chatyrko Fundamenta Mathematicae 162 (1999), 91-98 DOI: 10.4064/fm-162-1-91-98

Abstract

We discuss the exactness of estimates in the finite sum theorems for transfinite inductive dimensions trind and trInd. The technique obtained gives an opportunity to repeat and sometimes strengthen some well known results about compacta with trind ≠ trInd. In particular we improve an estimate of the small transfinite inductive dimension of Smirnov's compacta $S^α, α < ω_1$, given by Luxemburg [Lu2].

Authors

  • Vitalij A. Chatyrko

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image